Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can poop appearing black after intake of Zantac be a cause of concern?

5 days ago we started my 3 month old baby on Gerber Sooth formula. Yesterday she started having grey clay looking poop, and today there seemed to be some black in there as well. We also recently uped the amount of Zantac she is up to 1.5 mL twice a day. Should I be concerned?
Thu, 7 May 2015
Report Abuse
Pediatrician, Nephrology 's  Response
Hi BLACK COLORED STOOLS MAY RESULT FROM USAGE OF zANTAC. AS THE BABY IS FINE AND TOLERATING FEEDS WELL WITH OUT VOMITING, NO NEED TO WORRY.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can poop appearing black after intake of Zantac be a cause of concern?

Hi BLACK COLORED STOOLS MAY RESULT FROM USAGE OF zANTAC. AS THE BABY IS FINE AND TOLERATING FEEDS WELL WITH OUT VOMITING, NO NEED TO WORRY.